Follow
Ilpo Laine
Ilpo Laine
Unknown affiliation
Verified email at uef.fi
Title
Cited by
Cited by
Year
Nevanlinna theory and complex differential equations
I Laine
Walter de Gruyter, 2011
20122011
Painlevé differential equations in the complex plane
VI Gromak, I Laine, S Shimomura
Walter de Gruyter, 2002
5772002
Clunie theorems for difference and q-difference polynomials
I Laine, CC Yang
Journal of the London Mathematical Society 76 (3), 556-566, 2007
3322007
On the oscillation theory of 𝑓′′+ 𝐴𝑓= 0 where 𝐴 is entire
SB Bank, I Laine
Transactions of the American Mathematical Society 273 (1), 351-363, 1982
2851982
Value sharing results for shifts of meromorphic functions, and sufficient conditions for periodicity
J Heittokangas, R Korhonen, I Laine, J Rieppo, J Zhang
Journal of Mathematical Analysis and Applications 355 (1), 352-363, 2009
2722009
Value distribution of difference polynomials
I Laine, CC Yang
2352007
Complex difference equations of Malmquist type
J Heittokangas, R Korhonen, I Laine, J Rieppo, K Tohge
Computational Methods and Function Theory 1 (1), 27-39, 2001
1692001
Uniqueness of meromorphic functions sharing values with their shifts
J Heittokangas, R Korhonen, I Laine, J Rieppo
Complex Variables and Elliptic Equations 56 (1-4), 81-92, 2011
1502011
On analogies between nonlinear difference and differential equations
CC Yang, I Laine
1422010
On the zeros of meromorphic solutions of second-order linear differential equations
SB Bank, I Laine
Commentarii Mathematici Helvetici 58 (1), 656-677, 1983
1171983
On the frequency of zeros of solutions of second order linear differential equations
SB Bank, I Laine, JK Langley
Results in Mathematics 10, 8-24, 1986
1111986
Solutions of the first and second Painlevé equations are meromorphic
A Hinkkanen, I Laine
Journal d’Analyse Mathématique 79 (1), 345-377, 1999
1071999
Representations of solutions of periodic second order linear differential equations.
I Laine, SB Bank
Walter de Gruyter, Berlin/New York 1983 (344), 1-21, 1983
1031983
Meromorphic solutions of generalized Schröder equations
GG Gundersen, J Heittokangas, I Laine, J Rieppo, D Yang
Aequationes mathematicae 63 (1), 110-135, 2002
962002
Zur Theorie der gewohnlichen differentialgleichungen im komplexen
F Gackstatter, I Laine
Annales Polonici Mathematici 38 (3), 259-287, 1980
861980
Meromorphic functions in multiply connected domains
AA Kondratyuk, I Laine
Fourier series method in complex analysis (Merkrijärvi, 2005), Univ. Joensuu …, 2006
682006
Remarks on complex difference equations
I Laine, J Rieppo, H Silvennoinen
Computational Methods and Function Theory 5 (1), 77-88, 2005
622005
Solutions of a modified third Painlevé equation are meromorphic
A Hinkkanen, I Laine
Journal d’Analyse Mathématique 85 (1), 323-337, 2001
622001
Differential polynomials generated by linear differential equations
I Laine, J Rieppo
Complex Variables, Theory and Application: An International Journal 49 (12 …, 2004
582004
On the behaviour of the solutions of some first order differential equations
I Laine
Annales Fennici Mathematici, 1971
571971
The system can't perform the operation now. Try again later.
Articles 1–20